FREE Shippingto US, AU, UK and EU on all orders over $149
/

Fervex lemon sugar 8’s granules for oral solution

$15.30

226289df84b3
Brands:: UPSA (France)

Description

The instruction on medical

the Trade name of Fervex
the International unlicensed name Is not present primeneniyulekarstvenny means of FERVEKS
Medicinal formaporoshok for preparation of solution for a priyekm inside, lemon
Structure One bag (4.950 g) soderzhitaktivny substances: paracetamol of 0.500 g ascorbic acid of 0.200 g of pheniramine maleate of 0.025 g, excipients: Mannitolum, anhydrous citric acid, povidone, magnesium citrate anhydrous, E951 aspartame, Antilles fragrance ** ** Antilles Fragrance: maltodextrin, α-pinene, β-pinene, limonene, γ-терпинен, linalol, nerol, α-terpineol, geraniol, acacia.
OpisanieGranulirovannyy powder of light-beige color.
Pharmacotherapeutic group Analgetics-antipyretics others. Paracetamol in a combination with other drugs (excepting psikholeptik). The code of automatic telephone exchange N02BE51

Pharmacological svoystvapharmakokinetikaparatsetamol is absorbed quickly and a polknost. The maximum concentration in plasma is reached in 30-60 min. Paracetamol is quickly distributed in all body tissues. It svyakzyvatsya poorly with proteins of blood plasma. Metabolism in a liver happens to formation of the conjugates connected with glucuronic and sulfuric acids which are removed within 24 hours by kidneys. An insignificant part of paracetamol with the participation of P450 cytochrome turns into the metabolite entering connection with glutathione and is removed with urine. At overdose the quantity of this metabolite increases. Ascorbic acid, being soaked up in a small intestine, it is widely distributed and partially deposited in fabrics (especially in adrenal glands). Linking with proteins of plasma makes about 25%. If its receipt in an organism exceeds necessary quantity, the surplus is removed with urine. Pheniramine the maleate is H1 blocker – receptors, has antiallergic effect: reduces expressiveness of exudative local manifestations of an infection, stops dacryagogue, reduces an itching of eyes and a nose, eliminates a rhinorrhea. The maximum concentration of active ingredient is reached approximately in 1-1.25 hours. Elimination half-life of pheniramine of a maleate – 16-17 hours. It Eliminirutsya from an organism with urine in the form of metabolites or in not changed look (about 70-83% of the accepted pheniramine dose are not exposed to metabolic reactions). Pharmakodinamikaeffekt drug it is caused by antihistaminic action which reduces discharges from a nose and dacryagogue, eliminates such spasmodic phenomena as sneezing attacks, possesses anesthetic and febrifugal action which relieves pain and fever (a headache, myalgia).
Indications to primeneniyudlya treatments of cold, rhinitis, a nasopharyngitis and grippopodobny states at adults (aged from 15 years is also more senior): – transparent discharges from a nose and dacryagogue – sneezing – a headache and/or fever.
A route of administration and dozyvnutr – on 1 bag 2-3 times a day. Drug should be dissolved completely in enough hot or cold water. The interval to a mezhkd administrations of drug has to be not less than 4 hours. The maximum duration of treatment is 5 days. In case of a heavy renal failure, the interval between administrations of drug has to make not less than 8 hours.
Side effects – sedation or drowsiness – dryness of a mucous membrane, nausea, pain in epigastric area, a constipation, accommodation disturbances, a mydriasis, a cardiopalmus, risk of an ischuria – orthostatic hypotension – balance disturbances, vertigo, the reduced memory or concentration more often met at elderly patients – disturbance of motor coordination, a shiver, confusion of consciousness, a hallucination – allergic reactions (erythema, an itching, eczema, a purpura, a small tortoiseshell, a Quincke’s edema, anafilakticheky shock) is rare – a leykotsitopeniya, a neutropenia, trombotsitopeniyaboly is rare – the excited states: disturbing excitement, hyperexcitability,
Contraindication insomnia – hypersensitivity to one of drug components – hepatocellular insufficiency – risk of closed-angle glaucoma – the ischuria connected with dysfunctions of a prostate – phenylketonuria because of aspartame presence – children’s age is younger than 15 years – pregnancy, the lactation period
Medicinal vzaimodeystviyaalkogol enhances sedation of drug. Morphine derivatives (analgetics, cough remedies), the neuroleptics, barbiturates, benzdiazepines and other anxiolytics which are not relating to benzdiazepines, the sleeping medicines, sedative antidepressants, antihistaminic drugs, antihypertensive drugs connected with central nervous system, Baclofenum and thalidomide make the oppressing impact on central nervous system. Other drugs of atropinic action (imipraminovy antidepressants, the majority of atropinic H1 antihistamines, anticholinergic antiparkinsonichesky means, anti-spasmodic atropina, Disopyramidum, fenotiazinovy neuroleptics, clozapine) increase risk of development of such side effects as an ischuria, a constipation, dryness in a mouth.
Special the ukazaniyalecheniye needs to be reconsidered in case of high or long temperature, emergence of signs of superinfection or constancy of symptoms in 5 days. The risk of psychological dependence can arise only at the dosages exceeding recommended and at long-term treatments. To avoid overdose, check that other medicines did not contain paracetamol. For adults with body weight more than 50 kg the maximum daily dose of paracetamol should not exceed 4 g. Consumption of alcoholic beverages or demulcents (in particular, barbiturates) enhances sedation of antihistamines therefore it is necessary to avoid their inclusion in treatment time. Features of influence of drug on ability to run motor transport and dangerous mechanisms Patients have to abstain from all types of activity requiring special attention, fast mental and motor reaction because of risk of emergence of drowsiness.
PeredozirovkaSushchestvuet risk of poisoning at elderly people and, especially, at small children which can be life-threatening. Symptoms: the nausea, vomiting, anorexia, pallor, an abdominal pain which are usually developing in the first day. More than 10 g of paracetamol at one-time reception adults have an overdose and 150 mg/kg of body weight at one-time reception in children can cause the necrosis of hepatocytes resulting in hepatocellular insufficiency, a metabolic acidosis, encephalopathy and a lethal outcome. In 12-48 hours after overdose the increase in level of hepatic transaminases, a lactate dehydrogenase and bilirubin and also decrease in level of a prothrombin can be noted. The overdose connected with pheniramine can cause spasms, consciousness disturbance, a coma. Treatment: at manifestation of symptoms of poisoning immediately see a doctor. Blood test on determination of level of paracetamol in plasma, gastric lavage, intake of antidote of N-Acetylcysteinum intravenously or orally within 10 hours after intake of medicine, symptomatic treatment is recommended.
A form of release and upakovkapo 4.950 g in a bag from paper/Al/polyethylene. On 8 bags together with the instruction for medical use in the Kazakh and Russian languages in a cardboard box.
Conditions to hraneniyakhranit in the dry, protected from light place at a temperature not above 30 °C. To store out of children’s reach!
hraneniya3 to the godena to use term after an expiration date.
Prescription status Without
ProizvoditelBristol-Myers Skvibb’s prescription, 979, de Pirene’s avenue, 47520 Le the Passage, FrantsiyaAdres of the owner of the registration certificate: 3, Rue Joseph Monie, p.o. box 325, 92506 Ryuey-Malmezon Sedex, France.
The owner registration Udostovereniyabristol-Myers Skvibb, France
the Address of the organization accepting in the territory of the Republic of Kazakhstan claims from consumers on quality of products (goods) TOO « VIVA PHARM 2nd Ostroumova St., 33, Almaty, RKtel.: +7 (727) 383 74 63, fax: +7 (727) 383 74 56, e-mail: viva@vivapharm.kz, botagoz.mashkeyeva@vivapharm.kz

Reviews

There are no reviews yet.

Be the first to review “Fervex lemon sugar 8’s granules for oral solution”

Your email address will not be published.